Translator Disclaimer
December 1997 On Iwasawa $\lambda_p$-Invariants of Relative Real Cyclic Extensions of Degree $p$
Takashi FUKUDA, Keiichi KOMATSU, Manabu OZAKI, Hisao TAYA
Tokyo J. Math. 20(2): 475-480 (December 1997). DOI: 10.3836/tjm/1270042120

Abstract

We give a criterion of the vanishing of $\lambda_p$-invariants for relative cyclic extensions of totally real number fields with degree $p$ using Iwasawa's result of Riemann-Hurwitz type which is an analogue to Kida's formula.

Citation

Download Citation

Takashi FUKUDA. Keiichi KOMATSU. Manabu OZAKI. Hisao TAYA. "On Iwasawa $\lambda_p$-Invariants of Relative Real Cyclic Extensions of Degree $p$." Tokyo J. Math. 20 (2) 475 - 480, December 1997. https://doi.org/10.3836/tjm/1270042120

Information

Published: December 1997
First available in Project Euclid: 31 March 2010

zbMATH: 0919.11068
MathSciNet: MR1489480
Digital Object Identifier: 10.3836/tjm/1270042120

Rights: Copyright © 1997 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.20 • No. 2 • December 1997
Back to Top